[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] RE: insulin-pumpers-digest V7 #693

Jan Hughey said.....>>>Years and years and years ago we were at a pump spt
grp mtg and talking of
hypo symptoms. I mentioned how I hated to treat a low, then get the numb
lips indicting more low and have to treat further. The director of the group
said, "No, that's a sign your BG is rising. Don't treat that." I have
adhered to that and have taken comfort in the fact I have a symptom that I'm
going to be *normal.* (teehee) This has worked well for me. YMMV<<<<<

Ya see, that is what I love about this list....New information from an "old
pumper"!! Good job, Jan, who is really only 16 YO. Hee, hee!   Just last
night I was treating a low with OJ, and ten minutes later the lips started
tingling badly and I ate more----thinking this low was really low...(I don't
take the time to test when I am low).   After about 15 minutes I felt fine
and quit eating.....after a cup of trail mix (my own special one) and 1/2
half hour after the low, I was 79.   Course, the overcompensating for the
low made a high later....I had to bolus for that.    I am so happy to know
that it means it is on the way up.   THANKS!!!  I won't keep eating, I will
just hang on a bit longer.  Great tip!
Bonnie fro Bama
Who had a chance to meet Dr. Spot this weekend and found him a delight, and
his wife and daughter also.  Great people!   I am so happy to have met a
fellow IP list pumper.   
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org